MathSciNet Relay Station
MathSciNet bibliographic data
MR1802232 (2001m:60105) 60G50
Stadje, Wolfgang An iterative approximation procedure for the distribution of the maximum of a random walk. Statist. Probab. Lett. 50 (2000), no. 4, 375–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement